# SDR DL76P081697

- Difficulty date: December 5, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 32,300 hours, 13,855 cycles
- Engine: Pwa PW4060
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

AUTO INOP LIGHT ON WITH STATUS MESSAGE CABIN ALT AUTO 2 AND 1.  BITE CHECK OF CPC1 AND 2 SHOWED AC MOTOR.  RESET CONTROLLERS NOW MSGS CLEARED AND SYSTEM OPS NML.
